[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.211.227.36. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
June 1987

Pure Red Cell Aplasia Associated With Administration of Sustained-Release Procainamide

Author Affiliations

From the Division of Hematology, Department of Medicine, Veterans Administration Medical Center and Vanderbilt University, Nashville, Tenn (Drs Giannone and Krantz); and Oncology/Hematology Associates of Central Illinois, Bloomington (Dr Kugler).

Arch Intern Med. 1987;147(6):1179-1180. doi:10.1001/archinte.1987.00370060175029
Abstract

• Pure red cell aplasia developed in a patient with small-cell lung cancer who was also taking sustained-release procainamide. Shortly after discontinuation of the procainamide preparation, a reticulocytosis and increasing hemoglobin level were observed.

(Arch Intern Med 1987;147:1179-1180)

×